MathSciNet Relay Station
MathSciNet bibliographic data
MR2426701 (2009f:47082) 47H09 (47H10 47J25)
Ceng, Lu-Chuan; Xu, Hong-Kun; Yao, Jen-Chih The viscosity approximation method for asymptotically nonexpansive mappings in Banach spaces. Nonlinear Anal. 69 (2008), no. 4, 1402–1412.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement